# SDR AALA202111231782

- Difficulty date: November 22, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737*
- Aircraft serial: 30905
- Aircraft time: 33,354 hours, 13,734 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN DOOR SLIDE GIRT BAR CLIP LOOSE. ADJUSTED RETAINER CLIP PER AMM 25-66-01-601.
